advertisement
Question
Posted by: blondie | 2005/05/30

abdominal pain after stopping the pill

HI

I have been on Melodene for the past 6 years after having an ovary removed due to a benign tumour. I have now stopped taking the pill in the hope of falling pregnant. I stopped menstruating on Fri 20 May. Since Thurs 26 May I have had lower abdominal aches. Please tell me what could be causing this? Is it ovulation? How long after your period has stopped do you start ovulating?
thanks for the great service

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say how long your period lasts, but this could be close to your ovulation time. Have`a look at the Top 5 questions for more information on ovulation and coming off contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: paula | 2005/05/30

I dont know what's causing it, but i have the same problems. I have been to my gynea 2x and he can find nothing wrong. The pains are quite sharp or s'times just a low ache that moves down my legs. I also thought it might be ovulation but i experience these pains throughout the month. Depending on the length of your cycle it could be tho.

Reply to paula

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement